教師資料查詢 | 類別: 期刊論文 | 教師: 何俊麟 HO, CHOON-LIN (瀏覽個人網頁)

標題:Prepotential approach to Quasinormal modes
學年99
學期2
出版(發表)日期2011/06/01
作品名稱Prepotential approach to Quasinormal modes
作品名稱(其他語言)
著者Ho, Choon-Lin
單位淡江大學物理學系
出版者Maryland Heights: Academic Press
著錄名稱、卷期、頁數Annals of Physics 326(6), pp.1394–1407
摘要In this paper we demonstrate how the recently reported exactly and quasi-exactly solvable models admitting quasinormal modes can be constructed and classified very simply and directly by the newly proposed prepotential approach. These new models were previously obtained within the Lie-algebraic approach. Unlike the Lie-algebraic approach, the prepotential approach does not require any knowledge of the underlying symmetry of the system. It treats both quasi-exact and exact solvabilities on the same footing, and gives the potential as well as the eigenfunctions and eigenvalues simultaneously. We also present three new models with quasinormal modes: a new exactly solvable Morse-like model, and two new quasi-exactly solvable models of the Scarf II and generalized Pöschl-Teller types.
關鍵字
語言英文
ISSN0003-4916
期刊性質國外
收錄於SCI;
產學合作
通訊作者Ho, Choon-Lin
審稿制度
國別美國
公開徵稿
出版型式,紙本
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!